Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Brauer groups of rational function fields


Authors: Burton Fein, Murray Schacher and Jack Sonn
Journal: Bull. Amer. Math. Soc. 1 (1979), 766-768
MSC (1970): Primary 16A40; Secondary 12A50
DOI: https://doi.org/10.1090/S0273-0979-1979-14658-5
MathSciNet review: 537628
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 16A40, 12A50

Retrieve articles in all journals with MSC (1970): 16A40, 12A50


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1979-14658-5